# SDR SWIA200210929

- Difficulty date: June 13, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 16,272 hours, 15,862 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT WARNING COMES ON INTERMITTENTLY INFLIGHT.  CABIN PRESSURE REMAINS NORMAL.  CLEANED DOOR SEAL, PROXIMITY SENSOR, AND STRIKER PLATE OF DIRT AND MOISTURE.  REINSTALLED DOOR.  OPS CHECK OF EICAS DOOR PAGE INDICATIONS CHECK GOOD.  DOOR FIT CHECKS GOOD.
